1. Health

Tarceva Rash

What You Can Do To Manage a Tarceva Rash

By

Updated June 30, 2014

Written or reviewed by a board-certified physician. See About.com's Medical Review Board.

A rash can be a common side effect of Tarceva (erlotinib), a drug used to treat mineral powder-based foundation to work better. You may have to try a few different kinds before you find the right coverage you are looking for. If you have any questions or need a recommendation, don't hesitate to ask your nurse or doctor.

Switch to Perfume- and Dye-Free Laundry Detergent Rashes can also be sensitive to the dyes and perfumes of laundry detergent. Look for "clear formulas" if your skin appears to be sensitive to your normal detergent.

Sources:

American Cancer Society. Erlotinib. Accessed February 10, 2010.
http://www.cancer.org/docroot/CDG/content/CDG_erlotinib.asp

Wacker B, Nagrani T, Weinberg J, et al. Correlation between development of rash and efficacy in patients treated with the epidermal growth factor receptor tyrosine kinase inhibitor erlotinib in two large phase III studies. Clin Cancer Res. 2007;13(13):3913-3921.

  1. About.com
  2. Health
  3. Cancer
  4. Treatment of Cancer
  5. Tarceva Rash and Tarceva Side Effects

©2014 About.com. All rights reserved.

We comply with the HONcode standard
for trustworthy health
information: verify here.